International Journal of Differential Equations

Weak Solution to a Parabolic Nonlinear System Arising in Biological Dynamic in the Soil

Côme Goudjo, Babacar Lèye, and Mamadou Sy

Full-text: Open access

Abstract

We study a nonlinear parabolic system governing the biological dynamic in the soil. We prove global existence (in time) and uniqueness of weak and positive solution for this reaction-diffusion semilinear system in a bounded domain, completed with homogeneous Neumann boundary conditions and positive initial conditions.

Article information

Source
Int. J. Differ. Equ., Volume 2011 (2011), Article ID 831436, 24 pages.

Dates
Received: 9 May 2011
Accepted: 27 June 2011
First available in Project Euclid: 25 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485313226

Digital Object Identifier
doi:10.1155/2011/831436

Mathematical Reviews number (MathSciNet)
MR2824911

Zentralblatt MATH identifier
1235.35153

Citation

Goudjo, Côme; Lèye, Babacar; Sy, Mamadou. Weak Solution to a Parabolic Nonlinear System Arising in Biological Dynamic in the Soil. Int. J. Differ. Equ. 2011 (2011), Article ID 831436, 24 pages. doi:10.1155/2011/831436. https://projecteuclid.org/euclid.ijde/1485313226


Export citation

References

  • S. D. Allison, “Cheaters, diffusion and nutrients constrain decomposition by microbial enzymes in spatially structured environments,” Ecology Letters, vol. 8, no. 6, pp. 626–635, 2005.
  • B. Lèye, O. Monga, and P. Garnier, “Simulating biological čommentComment on ref. [8?]: Please update the information of this reference, if possible. dynamics using partial differential equations: application to decomposition of organic matter in 3D soil structure,” submitted to Environmental and Engineering Geoscience.
  • J. P. Schimel and M. N. Weintraub, “The implications of exoenzyme activity on microbial carbon and nitrogen limitation in soil: a theoretical model,” Soil Biology and Biochemistry, vol. 35, no. 4, pp. 549–563, 2003.
  • B. Perthame, Transport Equations in Biology, Frontiers in Mathematics, Birkhäuser, Basel, Switzerland, 2007.
  • L. A. Assalé, T. K. Boni, and D. Nabongo, “Numerical blow-up time for a semilinear parabolic equation with nonlinear boundary conditions,” Journal of Applied Mathematics, vol. 2008, Article ID 753518, 29 pages, 2008.
  • T. K. Boni, “Sur l'explosion et le comportement asymptotique de la solution d'une équation parabolique semi-linéaire du second ordre,” Comptes Rendus de l'Académie des Sciences, vol. 326, no. 3, pp. 317–322, 1998.
  • A. Matoussi and M. Xu, “Sobolev solution for semilinear PDE with obstacle under monotonicity condition,” Electronic Journal of Probability, vol. 13, no. 35, pp. 1035–1067, 2008.
  • J. Shi and R. Shivaji, Persistence in Reaction Diffusion Models with Weak Allee Effect, Springer, 2006.
  • F. Ribaud, “Problème de Cauchy pour les équations aux dérivées partielles semi linéaires,” Comptes Rendus de l'Académie des Sciences, vol. 322, no. 1, pp. 25–30, 2006.
  • M. Pierre, “Global existence in reaction-diffiusion systems with control of mass: a survey,” Milan Journal of Mathematics, vol. 78, no. 2, pp. 417–455, 2010.
  • D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981.
  • F. Rothe, Global Solutions of Reaction-Diffusion Systems, vol. 1072 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1984.
  • H. Amann, “Global existence for semilinear parabolic systems,” Journal für die Reine und Angewandte Mathematik, vol. 360, pp. 47–83, 1985.
  • N. D. Alikakos, “${l}^{p}$-bounds of solutions of reaction-diffusion equations,” Communications in Partial Differential Equations, vol. 4, no. 8, pp. 827–868, 1979.
  • J. Morgan, “Global existence for semilinear parabolic systems,” SIAM Journal on Mathematical Analysis, vol. 20, no. 5, pp. 1128–1144, 1989.
  • M. Pierre and D. Schmitt, “Blowup in reaction-diffusion systems with dissipation of mass,” SIAM Journal on Mathematical Analysis, vol. 28, no. 2, pp. 259–269, 1997.
  • M. Pierre and D. Schmitt, “Blow up in reaction-diffusion systems with dissipation of mass,” SIAM Review, vol. 42, no. 1, pp. 93–106, 2000.
  • M. Pierre, “Weak solutions and supersolutions in ${l}^{1}$ for reaction-diffusion systems,” Journal of Evolution Equations, vol. 3, no. 1, pp. 153–168, 2003.
  • R. Dautray and J. L. Lions, Analyse Mathématique et Calcul Numérique Pour les Sciences et les Techniques, vol. 8 of Evolution : Semi-Groupe, Variationnel, Masson, Paris, 1988.